# SDR FDEA202010092581

- Difficulty date: October 9, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 5,879 hours, 2,670 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 5,879 hours, 2,670 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE FORMER CRACKED AT NR 5 SLAT AUX TRACK.  REMOVED AND REPLACED LEFT WING LEADING EDGE FORMER AND ANGLE, IAW BAC DWG 114T2241, REV.  AND EA H AND EA: H-5720-T0357387, P1, RELEASE DATE: OCT 14, 2020, REV DATE: WINGS-SECONDARY WING STRCT SECONDARY WING STRCT-LT WING, LEADING EDGE, ANGLE, OSS 441 ALTERNATE FASTENERS.
